# SDR HEEA0011574

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Condition: Faulty
- Location: Elevator Fbwe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER WILL NOT ENGAGE.  STARTS TO ENGAGE THEN KICKS OFF.  TIME SINCE REPAIR 0:00.
